# SDR UPS03140802

- Difficulty date: June 5, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP.  RESET POWER TO ADJUST POWER AND TESTED LIGHT IAW AMM 5273-11-4.  THIS CLEARS M260785 - PLACARD REMOVED.
